MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE CAGE GLENOID M, POST AUG, LEFT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 314-13-23
Medical Device Problem Codes Detachment of Device or Device Component (2907); Device Dislodged or Dislocated (2923); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 09/03/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this male patient's left shoulder was revised approximately 5 years 9 months post op.Surgeon presented x rays to rep, noticing superior migration of humerus, proximal humerus/medial calcar bone loss, and glenoid dislodged.Plan to revise to rtsa.Upon exposure, replicator plate and head were removed.Upon glenoid exposure, glenoid was very loose and was pulled out with a cocher.The center cage remained but the pegs came with the poly.There was significant bone loss in the 1-2 o clock and 7 to 8 o clock positions on the glenoid face, leaving cortex with cancellous bone gone/cavitated holes.There was significant bone loss of the lesser tuberosity and some on the medial calcar, exposing some of the press fit of the stem.Stem was very well fixated.Cavitated holes were filled with dbm putty and crushed cancellous mixture.Planned to use +10 peg for reverse, drilled to depth, achieved great screw fixation and press fit of peg.Reverse shoulder arthroplasty was achieved.Patient was last known to be in stable condition following the event.
 
Additional Manufacturer Narrative
(h3) pending evaluation, (d10) concomitant device(s): 5463595 300-01-15 - equinoxe, humeral stem primary, press fit 15mm 5511040 300-10-45 - equinoxe replicator plate 4.5mm o/s 5622301 300-20-02 - equinox square torque define screw drive kit 5647453 310-01-50 - equinoxe, humeral head short, 50mm (beta).

Brand Name
EQUINOXE CAGE GLENOID M, POST AUG, LEFT
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th court
gainesville, FL 32653
3523771140
MDR Report Key20239707
Report Number1038671-2024-03563
Device Sequence Number8134606
Product Code KWS
UDI-Device Identifier10885862196170
UDI-Public10885862196170
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K113309
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/06/2021
Device Catalogue Number314-13-23
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2024
Initial Report FDA Received Date09/17/2024
Date Device Manufactured02/09/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale